# SDR DHL2001805013

- Difficulty date: May 31, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT BANKS 40 DEGREES TO LEFT IN HDG MODE.  OVERSHOOTS HEADING SELECTED BY 10 - 12 DEGREES.  SWAPPED NR 1 & 2 FOGS.  BOTH CK OK IAW LITTON EO 41007 DOC 464544.  A/P CKS OK ON BOTH SIDES IAW 22-10-00.  ROLL CHANNEL BITE CKS OK IAW 22-12-00.
